首页    期刊浏览 2024年09月22日 星期日
登录注册

文章基本信息

  • 标题:On the two-parameter Lorentzian homothetic motions
  • 本地全文:下载
  • 作者:Muhsin Çelik ; Doğan Ünal ; Mehmet Ali Güngör
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2014
  • 卷号:2014
  • 期号:1
  • 页码:42
  • DOI:10.1186/1687-1847-2014-42
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this study, sliding velocity, pole lines, hodograph, and acceleration poles of two-parameter Lorentzian homothetic motions at ∀ ( λ , μ ) positions are obtained. By defining two-parameter Lorentzian homothetic motion along a curve in Lorentzian space L 3 , the theorems related to this motion and characterizations of the trajectory surface are given. MSC:53A17, 53B30, 14H50.
  • 关键词:two-parameter motion ; planar motion ; Lorentz plane and space
国家哲学社会科学文献中心版权所有